Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Peripheral Neuropathy And Blurred Vision

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Peripheral Neuropathy

Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do You Treat It? Concerns for People Over 50 What Can Help to Ask About at a Doctor's Visit? Access to Meds Research The Bottom Line Introduction Some people living with HIV will develop a disease of the nerves called peripheral neuropathy , or PN. It's a common ...
Ask the Experts

BLURRED VISION...SHOULD I BE WORRIED???

I am experiencing blurred vision in one eye. My CD count is 48 and viral load 180,000. What can this possibly lead to, and what test should I have done?...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
You should be seen by an ophthalmologist (eye doctor) who is experienced in taking car of AIDS patients with CMV retinitis, which is the most common cause of vision problems in HIV+ patients, who are at risk for this infection if they have CD4... Read more »

cipro-blurred vision

I am a 51 yr. old female. Took 250mg.x2 cipro for 7 days. My vision is very blurred since finishing on 6-17-05. Can only see close up to read. New eye glasses are 2 months old and were fine until 6-18-05-had blood work recently, no diabetes. Does...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Thanks for your post.Ciprofloxacin can cause photosensitivity (sensitivity to bright lights)-- I'm not aware of changes in visual acuity.Nonetheless, I'd be certain to contact your physician about the symptoms that you're experiencing... Read more »

atripla blurred vision

Hi doc, I am on atripla as PEP. I am having severe drunken feeling and blurred vision. I have 3 weeks more on this med. Will my blurred vision improve or will it linger till my course of med is finished? Would it affect my eyes in the future? I am...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
A significant minority of patients starting Atripla will have central nervous system side effects that can include the drunk feeling and blurred vision symptoms you describe. Those sort of symptoms peak in first 1-2 weeks on Atripla and tend to... Read more »

Blurred vision

I've been pos. for 2-3 years. I started treatment eight months ago. CD4 has improved from 324 to 450 (march/June). VL is undectable. Still, I'm experimenting blurred vision at odd times. My meds are sustiva, zerit and empirvir. Eye doc...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
I don't think your blurred vision is a symptom of any HIV-associated infection. I would be more concerned if the blurred vision were constant. If the eye doctor thinks there's no real problem, then don't worry about it. If the... Read more »
Connect With Others

Peripheral Neuropathy

Posted by Anonymous, 1 Reply
dear jackie blue,
my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months.
should i need to keep testing until one year....
as im very stressed out.i recently took dna pcr to try to end all of this... Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 2 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of... Read more »

Peripheral Neuropathy - L-Carnetine

Posted by Anonymous, 3 Replies
Greetings! Just thought I would post the following info, it is based strictly on my personal experience and is not a recommendation.

I am a long-term survivor(21 years) and in general good health. Last year I successfully complete a course of Chemo... Read more »

Desperate.dry mouth,dry eyes,peripheral neuropathy

Posted by paranoiafreak, 1 Reply
have been worried of contracting HIV.
I have had unprotected receptive anal sex last August 12, 2011 and i also had protected anal sex on October 12,2011.
On the last week of October, i started to feel chills everyday at night and i have stuffy nose... Read more »